# SDR AALA20001963

- Difficulty date: November 24, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N627AA
- Make and model: Boeing 757223
- Aircraft serial: 24585
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 21D INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT SOCKET AT SET 21D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
